Chonique fatique for 12 weeks after starting Trizivir
Oct 2, 2005
I was HIV positive since 1985 but led a very active life with no medical problems. I only started to take Comb. therapy on the 28th of July this year after my counts went under the limits. I immediately suffered weight loss decreased appetite lack of libido impossible to concentrate and therefore unable to work feelings of hopelessness no interest in reading or TV. Just want to go to sleep and never wake up again. Was proscribed Deroxat and then Stablon but then could not sleep at night. Have given them up. Still manage to eat correctly and have one and a half days a week feeling not too bad so I can do some excercise then. My doctor says I have to continue with the Trizivir as it is the mildest of the therapies and if I switch to another I am likely to have the same effects. He says I am depressed. If this is how I am going to live then life is not worth living. I have no fear of death . I would just like to fall asleep and not wake up. I do not think it fair to be a burden on anyone. I am 56 years old and have had a wonderful life up until now. I think it time to move on. Comments please !
Response from Dr. Pierone
Yikes, if this is the mildest of the therapies, it makes the others sound pretty bad. One of the first rules of HIV management is do no harm. Some people get sick as a dog on the AZT in Trizivir. It is a rather simple thing to change your regimen especially since Trizivir is not one of the first line therapies for HIV infection. Lose this regimen and find a clinician with more HIV treating experience. Thanks for posting and please don't despair, there are many treatment options that you could try.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Licking Vagina How Long Does It Take To Test Positive For AIDS
- Masturbation With Saliva Risk Of Getting HIV
- Odds Of Getting HIV Blood Splash
- Unprotected Oral Sex Without Ejaculation Risk Of Getting HIV
- Unprotected Oral Sex Without Ejaculation Worried I Have AIDS
- Are Blisters An Acute Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.